Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Sorgenfrey line has a locally pathwise connected connectification


Authors: Alessandro Fedeli and Attilio Le Donne
Journal: Proc. Amer. Math. Soc. 129 (2001), 311-314
MSC (2000): Primary 54D35, 54D05
Published electronically: July 27, 2000
MathSciNet review: 1694861
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We answer a question of Alas, Tkacenko, Tkachuk and Wilson by constructing a connected locally pathwise connected Hausdorff space in which the Sorgenfrey line can be densely embedded.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54D35, 54D05

Retrieve articles in all journals with MSC (2000): 54D35, 54D05


Additional Information

Alessandro Fedeli
Affiliation: Department of Mathematics, University of L’Aquila, 67100 L’Aquila, Italy
Email: alessandro.fedeli@axscaq.aquila.infn.it

Attilio Le Donne
Affiliation: Department of Mathematics, University of Rome “La Sapienza", 00100 Rome, Italy
Email: ledonne@mat.uniroma1.it

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05522-2
PII: S 0002-9939(00)05522-2
Keywords: Connected, Sorgenfrey line
Received by editor(s): July 24, 1997
Received by editor(s) in revised form: March 25, 1999
Published electronically: July 27, 2000
Communicated by: Alan Dow
Article copyright: © Copyright 2000 American Mathematical Society